# SDR DALA1029149865

- Difficulty date: September 23, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT TIE DOWN TRACK AFT SECTION FROM CARGO CUTOUT TO AFT END HAS CORROSION ON UPPER AND LOWER SURFACES.  REMOVED TIE DOWN TRACK STA'S 427 TO 617 IAW DC9 SRM (51-30-1) RECEIVED NEW TRACK CUSTOMER FURNISHED ACCOMPLISHED SCOLLOPING ON PEMCO TRAVLER 2257N01909 INSTALLED TRACK IAW DC9 SRM (51-30-1) (51-30-5)
